# SDR V0XD20160420068

- Difficulty date: April 20, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318215
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD & MID-CAPS HAVE SIGNS OF CORROSION.  R & R PAX DOOR FWD & MID-CAPS, PN SH670-31821-5 & PN SH670-31825-9S, IAW SRM 51-42-06, 51-41-02, 51-41-00 & 51-40-11.  WO 80394, WC 8067.
